# SDR 109RX042008

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N109RX
- Make and model: Agusta A109K2
- Aircraft serial: 10016
- Aircraft time: 7,787 hours
- Engine: Tmeca ARRIEL1K1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 1090371231
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,161 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 3,000-HOUR INSPECTION THE UPPER LT TAILBOOM ATTACH FITTING WAS FOUND TO HAVE A 2-INCH CRACK. THIS EXACT LONGERON/ATTACH FITTING WAS REPLACED JUNE 2004 AT AIRCRAFT TOTAL TIME 5626.7  THE ORIGINAL REPAIR WAS COMPLETED AND APPROVED ON FAA FORM 337 DATED JUNE 17,2004 - DWG 109-0951-60.
